Alert archive / Vermont / Flash Flood Warnings in 2015

Flash Flood Warning 2, NWS Burlington, VT

July 1, 20157 counties in Vermont; Clinton County, Essex County, New York

NWS Burlington, VT issued this flash flood warning at Jul 1, 2015, 12:36 PM EDT for 7 counties in Vermont; Clinton County, Essex County, New York. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2015, 12:36 PM EDT (16:36 UTC)
Expired
Jul 1, 2015, 6:30 PM EDT
In force
6 hr
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Flood severity
None

Counties Clinton County, NY, Essex County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT, Grand Isle County, VT, Lamoille County, VT, Orleans County, VT, Washington County, VT

The radar

The Burlington radar (KCXX), 26 km from the middle of the area, began a volume at 16:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 1:30 PM EDTFLASH FLOOD4 Ese Peru, NYCOCORAHS OBSERVER REPORTED WATER RUNNING OVER ROADWAYS FROM ROADSIDE DITCHES AND SWOLLEN SMALL STREAMS IN PERU.
Jul 1, 4:38 PM EDTFLOODSouth Burlington, VTSTREET FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 54 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 4.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2015-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2015-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

239 
WGUS51 KBTV 011636
FFWBTV
NYC019-031-VTC001-007-011-013-015-019-023-012230-
/O.NEW.KBTV.FF.W.0002.150701T1636Z-150701T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
1236 PM EDT WED JUL 1 2015

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN CLINTON COUNTY IN NORTHERN NEW YORK...
  NORTHEASTERN ESSEX COUNTY IN NORTHERN NEW YORK...
  LAMOILLE COUNTY IN NORTHWESTERN VERMONT...
  GRAND ISLE COUNTY IN NORTHWESTERN VERMONT...
  CHITTENDEN COUNTY IN NORTHWESTERN VERMONT...
  NORTHWESTERN ORLEANS COUNTY IN NORTHEASTERN VERMONT...
  NORTHWESTERN WASHINGTON COUNTY IN CENTRAL VERMONT...
  FRANKLIN COUNTY IN NORTHWESTERN VERMONT...
  NORTHWESTERN ADDISON COUNTY IN CENTRAL VERMONT...

* UNTIL 630 PM EDT

* AT 1232 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE 
  WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN WITH 
  ADDITIONAL RAINFALL OF UP TO 1 INCH THROUGH THE REMAINDER OF THE 
  AFTERNOON. AS A RESULT, FLASH FLOODING IS LIKELY ON SMALLER 
  STREAMS AND CREEKS IN THE WARNING AREA THIS AFTERNOON.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SOUTH BURLINGTON...COLCHESTER...ESSEX JUNCTION...PLATTSBURGH
  INTERNATIONAL AIRPORT...BURLINGTON INTERNATIONAL AIRPORT...
  FRANKLIN...ESSEX...WILLISTON...WINOOSKI...SHELBURNE...PERU...GRAND
  ISLE...BEEKMANTOWN...HINESBURG...FAIRFAX...CHAZY...RICHMOND...
  CHARLOTTE...MOOERS AND UNDERHILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

IF YOU ENCOUNTER FLOODING...SEEK HIGHER GROUND IMMEDIATELY. WHEN YOU
CAN DO SO SAFELY PLEASE REPORT ANY FLOODING BY CALLING 8 0 2 8 6 3 4
2 7 9...FACEBOOK OR TWITTER AT NWSBURLINGTON...OR SUBMIT A STORM
REPORT AT WEATHER.GOV/BURLINGTON.

&&

LAT...LON 4501 7223 4415 7300 4432 7370 4500 7364

$$

JMG
2 follow-up statements
175 
WGUS71 KBTV 011945
FFSBTV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
345 PM EDT WED JUL 1 2015

NYC019-031-VTC001-007-011-013-015-019-023-012230-
/O.CON.KBTV.FF.W.0002.000000T0000Z-150701T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLINTON NY-ESSEX NY-LAMOILLE VT-GRAND ISLE VT-CHITTENDEN VT-
ORLEANS VT-WASHINGTON VT-FRANKLIN VT-ADDISON VT-
345 PM EDT WED JUL 1 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
EASTERN CLINTON...NORTHEASTERN ESSEX...LAMOILLE...GRAND ISLE...
CHITTENDEN...NORTHWESTERN ORLEANS...NORTHWESTERN WASHINGTON...
FRANKLIN AND NORTHWESTERN ADDISON COUNTIES...

AT 335 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED 
AREA HAS TAPERED OFF. HOWEVER, ADDITIONAL SHOWERS AND THUNDERSTORMS 
ARE EXPECTED THROUGH THE EVENING HOURS WHICH WILL KEEP MANY STREAMS 
RUNNING HIGH. SOME SMALLER WATERWAYS MAY POSSIBLY LEAVE THEIR BANKS 
AND WHILE THE THREAT OF FLASH FLOODING IS LESSENING, LOCALIZED HIGH 
WATER WILL REMAIN A CONCERN DURING THIS TIME FRAME.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... SOUTH 
BURLINGTON...COLCHESTER...ESSEX JUNCTION...PLATTSBURGH INTERNATIONAL 
AIRPORT...BURLINGTON INTERNATIONAL AIRPORT... 
FRANKLIN...ESSEX...WILLISTON...WINOOSKI...SHELBURNE...PERU...GRAND 
ISLE...BEEKMANTOWN...HINESBURG...FAIRFAX...CHAZY...RICHMOND... 
CHARLOTTE...MOOERS AND UNDERHILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES. KEEP CHILDREN AWAY FROM FAST FLOWING OR 
FLOODED CREEKS.

&&

LAT...LON 4501 7223 4415 7300 4432 7370 4500 7364

$$

JMG
743 
WGUS71 KBTV 012243
FFSBTV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
643 PM EDT WED JUL 1 2015

NYC019-031-VTC001-007-011-013-015-019-023-012243-
/O.EXP.KBTV.FF.W.0002.000000T0000Z-150701T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLINTON NY-ESSEX NY-LAMOILLE VT-GRAND ISLE VT-CHITTENDEN VT-
ORLEANS VT-WASHINGTON VT-FRANKLIN VT-ADDISON VT-
643 PM EDT WED JUL 1 2015

...THE FLASH FLOOD WARNING FOR EASTERN CLINTON...NORTHEASTERN
ESSEX...LAMOILLE...GRAND ISLE...CHITTENDEN...NORTHWESTERN ORLEANS...
NORTHWESTERN WASHINGTON...FRANKLIN AND NORTHWESTERN ADDISON COUNTIES
HAS EXPIRED...

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE ENDING THIS EVENING. 
WHILE A FEW HEAVY DOWNPOURS ARE STILL POSSIBLE TILL ABOUT 8 PM...THE 
THREAT OF ANY ADDITIONAL FLOODING IS NO LONGER EXPECTED TO POSE A 
THREAT.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES. KEEP CHILDREN AWAY FROM FAST FLOWING OR 
FLOODED CREEKS.

LAT...LON 4501 7223 4415 7300 4432 7370 4500 7364

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 10:12 AM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jul 1, 10:12 AM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
1012 AM EDT WED JUL 1 2015

.SYNOPSIS...
MOSTLY CLOUDY SKIES WITH SCATTERED SHOWERS AND A FEW EMBEDDED
THUNDERSTORMS EXPECTED TODAY AS A TROUGH OF LOW PRESSURE LIFTS
NORTHEASTWARD ACROSS THE NORTH COUNTRY. A FEW STRONGER THUNDERSTORMS
ARE POSSIBLE ACROSS VERMONT THIS AFTERNOON...AND MAY PRODUCE GUSTY
WINDS AND HEAVY DOWNPOURS. AS THE LOW PRESSURE AREA DEPARTS
NORTHEASTWARD ACROSS CENTRAL QUEBEC TONIGHT...A DRIER AIR MASS WILL
MOVE INTO THE NORTH COUNTRY RESULTING IN GENERALLY PLEASANT WEATHER
CONDITIONS AND LOW HUMIDITY FOR THURSDAY...FRIDAY...AND
INDEPENDENCE DAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AS OF 1012 AM EDT WEDNESDAY...MINOR ADJUSTMENTS TO POPS THROUGH
THE DAY INTO EARLY THIS EVENING IN LINE WITH LATEST HRRR/BTV 6KM
REFLECTIVITY OUTPUT WHICH HAS A DECENT HANDLE ON EVOLUTION OF
CURRENT SHORTWAVE TROUGH AND ACCOMPANIED FORCING. BOTTOM LINE,
WE'RE STILL LOOKING AT MAINLY CLOUDY SKIES ALONG WITH PERIODS OF
SHOWERS/ISOLATED STORMS WITH OCCASIONAL HEAVIER DOWNPOURS. DID OPT
TO DOWNPLAY ANY STRONG/SEVERE THREAT GIVEN ABUNDANCE OF CLOUDS AND
GENERAL LACK OF PBL DESTABILIZATION, AND HAVE REMOVED MENTION OF A
BROADER THREAT OF STRONG/GUSTY WINDS ACCORDINGLY. ANY STRONGER
STORMS, IF THEY DO OCCUR WOULD APPEAR TO DEVELOP SOUTH OF OUR AREA
ACROSS PORTIONS OF SOUTHERN NEW ENGLAND THIS AFTERNOON. LATE
AFTERNOON HIGHS GENERALLY RANGING FROM THE UPPER 60S TO MID 70S.

BY THIS EVENING SHOWERS END WEST TO EAST BY MIDNIGHT IF NOT SOONER
AS SHORTWAVE TROUGH EXITS EAST AND SKIES TREND PTLY CLOUDY OVER
TIME. LOWS BY THURSDAY MORNING IN THE 50S FOR MOST SPOTS. WHILE
PATCHY FOG A POSSIBILITY, OVERALL COVERAGE WILL BE LIMITED BY
DECENT MIXING ATOP THE NOCTURNAL BOUNDARY LAYER IN THE 500-1000 FT
AGL LEVEL.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY/...
AS OF 317 AM EDT WEDNESDAY...DEEP-LAYER CYCLONE LIFTS OUT NEWD
ACROSS QUEBEC BY DAYBREAK THURSDAY. 00Z GFS/NAM MODEL SOUNDINGS
INDICATE SUBSTANTIAL LOW TO MID-LEVEL DRYING IN THE WAKE OF THIS
SYSTEM IN PREVAILING MODERATELY STRONG WESTERLY FLOW REGIME...AND
SHOULD YIELD MOSTLY SUNNY SKIES FOR THE BALANCE OF THE DAY. IT
WILL FEEL PLEASANT WITH SURFACE DEWPOINTS FALLING INTO THE MID 40S
BY AFTERNOON. DAYTIME MIXING/INSOLATIONAL HEATING WILL RESULT IN
WESTERLY SURFACE WINDS OF 8-14 MPH 15-23Z. 850MB TEMPERATURES
AROUND +8C AND SUNSHINE SUPPORTS VALLEY HIGH TEMPERATURES
GENERALLY IN THE MID 70S. NO PRECIP IS EXPECTED.

WEAK SURFACE RIDGE BUILDS INTO THE REGION FROM THE WEST THURSDAY
NIGHT AND WILL BE ACCOMPANIED BY 1000-500MB MEAN RH VALUES OF 20-30
PERCENT. ALL IN ALL A QUIET AND MOSTLY CLEAR NIGHT WITH LIGHT AND
VARIABLE WINDS CONTROLLED BY LOCAL OROGRAPHIC EFFECTS. WITH MOIST
SOIL CONDITIONS...WILL LIKELY SEE SOME PATCHY FOG FORMATION IN THE
FAVORED VALLEY LOCATIONS 06-12Z FRIDAY. GOOD RADIATIONAL COOLING
WILL RESULT IN WIDE TEMPERATURE RANGE FROM THE MID 40S ACROSS THE
NRN ADIRODNACKS AND VERMONT/S NORTHEAST KINGDOM...TO THE LOW-MID 50S
IN THE CHAMPLAIN VALLEY (WARMEST NEAR LAKE CHAMPLAIN).

CONTINUED PLEASANT WEATHER CONDITIONS FRIDAY/FRIDAY EVENING WITH
MAINTENANCE OF WEAK RIDGING SURFACE AND ALOFT AND <30% MEAN
1000-500MB RH VALUES. 850MB TEMPS MODERATE SOME TO +10 TO +12C AND
SHOULD SEE VALLEY HIGHS IN THE UPPER 70S...BUT WITH CONTINUED LOW
DEWPOINTS IN THE MID-UPR 40S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 340 AM EDT WEDNESDAY...LATEST TRENDS HAVE BEEN FOR GREATER
UNCERTAINTY ON CHCS FOR PRECIP ON SATURDAY AND SUNDAY ASSOCIATED
WITH WEAK NORTHERN AND SOUTHERN STREAM SYSTEMS.
OTHERWISE...EXCELLENT AGREEMENT WITH DEVELOPMENT OF MID/UPPER LVL
RIDGE AND SFC HIGH PRES FOR EARLY NEXT WEEK...RESULTING IN ABOVE
NORMAL TEMPS AND DRY CONDITIONS FOR MONDAY AND MOST OF TUESDAY.
HAVE CONTINUE TO MENTION SCHC TO LOW CHC POPS FOR SATURDAY
ASSOCIATED WITH VERY WEAK SFC BOUNDARY AND 5H VORT IN JET WINDS
ALOFT. BOTH GFS/ECMWF SHOW WEAK RIBBON OF ENHANCED MID LEVEL
MOISTURE IMPACTING OUR NORTHERN ZNS...WITH VERY MINIMAL
INSTABILITY VALUES. HAVE JUST MENTION SHOWERS WITH NO THUNDER
ATTM. QPF WILL BE VERY LIGHT AND MAINLY CONFINED TO THE NORTHERN
MTNS ON SATURDAY. MODELS DISAGREE ON SUNDAY...WITH LATEST 00Z GFS
SHOWING SOUTHERN STREAM SYSTEM COMING CLOSE ENOUGH TO PROVIDE OUR
REGION WITH LIGHT PRECIP CHCS WHILE ECMWF IS MAINLY DRY. GFS SHOWS
BETTER 850 TO 500MB RH FIELDS...ALONG WITH A DEEPER TROF ACROSS
THE NORTHEAST CONUS ON SUNDAY...RESULTING IN SOME LIFT AND WEAK
INSTABILITY. WILL KEEP FCST DRY...BUT WOULD NOT BE SURPRISED A FEW
SHOWERS/SPRINKLES DEVELOP DURING THE AFTERNOON HOURS ON SUNDAY
FROM SFC HEATING AND WEAK INSTABILITY. ANY ACTIVITY WILL QUICKLY
WEAKEN BY SUNSET WITH TEMPS MAINLY IN THE 70S FOR BOTH SAT/SUN AND
LOWS IN THE 40S MTNS VALLEYS TO NEAR 60F CPV. MUCH WARMER AIR
ARRIVES MONDAY INTO TUESDAY WITH PROGGED 85H TEMPS NEAR 15C BY 18Z
TUESDAY...SUPPORTING HIGHS IN THE MID 80S WARMER VALLEYS. HAVE
MENTION TEMPS 3 TO 5 DEGREES WARMER THAN THE SUPERBLEND GUIDANCE
ON TUESDAY. ADDITIONAL CHCS FOR SHOWERS/STORMS ARRIVE LATE TUES
INTO WEDS.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
THROUGH 12Z THURSDAY...CURRENT RADAR SHOWS A CLUSTER OF STORMS
WITH EMBEDDED LIGHTNING IS IMPACTING SOUTHERN VT. THESE STORMS
WILL IMPACT RUTLAND AND MPV BTN 12-15Z WITH SOME LIGHTNING AND
BRIEF HEAVY RAINFALL AND MVFR VIS/CIGS. ELSEWHERE...ADDITIONAL
SHOWERS WITH EMBEDDED IFR CONDITIONS ARE OCCURING OVER THE
SLV...AND MAY IMPACT MSS THRU 15Z. EXPECT A MIX OF VFR/MVFR THIS
MORNING WITH ADDITIONAL STORMS BY EARLY THIS AFTN. SOME OF THE
STRONGER STORMS WILL BE CAPABLE OF BRIEF GUSTY
WINDS...LIGHTNING...AND HEAVY DOWN POURS...WHICH WILL REDUCE VIS
BLW 3SM AT TIMES. HAVE USED A TEMPO GROUP BTWN 16Z AND 19Z TO
COVER THUNDERSTORM POTENTIAL THIS AFTN...WITH GREATEST
CONCENTRATION OF STORMS OVER OUR CENTRAL/EASTERN TAF
SITES...BTV/PBG/RUT/MPV/SLK. SLOW CLEARING WITH VFR CONDITIONS
WILL DEVELOP BY EVENING.

OUTLOOK 12Z THURSDAY THROUGH MONDAY... VFR WITH WEAK SFC HIGH
PRES...EXCEPT FOR IFR IN FOG/BR AT MPV/SLK BTWN 06Z AND 12Z THURS
AND AGAIN ON FRIDAY. UNCERTAINTY ON SHOWER POTENTIAL THIS
WEEKEND...WITH LATEST TRENDS SHOWING THE POTENTIAL FOR ADDITIONAL
ISOLATED SHOWERS SATURDAY AND AGAIN ON SUNDAY...WITH BRIEF MVFR
CIGS POSSIBLE AT SLK/MPV.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...BANACOS
NEAR TERM...JMG
SHORT TERM...BANACOS
LONG TERM...TABER
AVIATION...TABER
Hazardous weather outlook, Jul 1, 3:25 AM EDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
325 AM EDT WED JUL 1 2015

VTZ001>012-016>019-020730-
GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-
LAMOILLE-CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
325 AM EDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHEAST
VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

WIDESPREAD SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS ARE
EXPECTED ACROSS THE REGION TODAY. A FEW STRONGER THUNDERSTORMS ARE
POSSIBLE DURING THE AFTERNOON HOURS...AND MAY CONTAIN BRIEF HEAVY
RAINFALL...WIND GUSTS TO 50 MPH...AND DANGEROUS CLOUD-TO-GROUND
LIGHTNING. THUNDERSTORM ACTIVITY WILL DIMINISH AND MOVE EAST OF
VERMONT DURING THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ026>031-034-035-087-020730-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-
325 AM EDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

BANACOS

In the hours before

Special weather statement, Jul 1, 11:30 AM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1130 AM EDT WED JUL 1 2015

NYZ028-034-035-VTZ001-002-005-016-011830-
EASTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX-GRAND ISLE-
WESTERN FRANKLIN-WESTERN CHITTENDEN-EASTERN FRANKLIN-
INCLUDING THE CITIES OF...PLATTSBURGH...LAKE PLACID...
PORT HENRY...TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...
BURLINGTON...ENOSBURG FALLS...RICHFORD
1130 AM EDT WED JUL 1 2015

...SPECIAL WEATHER STATEMENT...
MODERATE TO BRIEFLY HEAVY RAINFALL IS CURRENTLY AFFECTING THE
NORTHERN CHAMPLAIN VALLEY INTO THE EASTERN SLOPES OF THE
NORTHEASTERN ADIRONDACK MOUNTAINS. RAINFALL AMOUNTS OF BETWEEN 0.5
AND 1 INCH WILL BE POSSIBLE WITH THIS ACTIVITY THROUGH 1230 PM
WHICH WILL CAUSE PONDING OF WATER ON AREA ROADS. MANY SMALLER
STREAMS AND CREEKS MAY ALSO SEE SHARP RISES THROUGH MID AFTERNOON
AS A RESULT OF THIS RAINFALL, BUT NO FLOODING IS EXPECTED.

JMG

Nearby

Flash Flood Warnings in Vermont, 2015Flash Flood Warnings in New York, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.